Some Properties of Solutions to a Class of Dirichlet Boundary Value Problems
Tingting Wang and
Gejun Bao
Abstract and Applied Analysis, 2012, vol. 2012, 1-16
Abstract:
This paper deals with the following Dirichlet problem: in on . Based on its solvability, we derive some properties of its solutions. In this paper, we mainly get three results. Firstly, we establish an integral estimate for the solutions of the above Dirichlet boundary value problem. Secondly, a stability result of solutions for varying differential forms and is obtained. Lastly, we present a weak reverse Hölder inequality for solutions.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/268612.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/268612.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:268612
DOI: 10.1155/2012/268612
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().